G. Ladas

Articles in Scholarly Journals [Incomplete List]

  1. Comparison results and linearized oscillations for higher-order difference equations
    International Journal of Mathematics and Mathematical Sciences, vol. 15, no. 1, pp. 129–142, 1992
  2. Sharp conditions for the oscillation of delay difference equations
    Journal of Applied Mathematics and Stochastic Analysis, vol. 2, no. 2, pp. 101–111, 1989
  3. Existence of positive solutions for neutral differential equations
    Journal of Applied Mathematics and Stochastic Analysis, vol. 2, no. 4, pp. 267–275, 1989